# SDR AALA981524

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 715
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - UPPER FLOOR SUPPORT FRAME 715 BETWEEN ROLLER TRAYS 1 AND 2 IS CORRODED.  INSTALLED NEW SUPPORT PER SRM 53-70-00 AND 51-21-01 VOL II.  (M)
